Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 324, NWS Wilmington, OH

August 7, 20115 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 7, 2011, 4:38 PM EDT for 5 counties in Ohio. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 4:38 PM EDT (20:38 UTC)
Expired
Aug 7, 2011, 5:11 PM EDT
In force
33 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Champaign County, OH, Hardin County, OH, Logan County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 1:11 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1233 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WUUS51 KILN 072038
SVRILN
OHC021-065-091-097-159-072145-
/O.NEW.KILN.SV.W.0324.110807T2038Z-110807T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
  UNION COUNTY IN CENTRAL OHIO...
  EASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN HARDIN COUNTY IN WEST CENTRAL OHIO...
  EASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 545 PM EDT.

* AT 435 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WEST
  MANSFIELD...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MECHANICSBURG...
  MARYSVILLE...
  RICHWOOD...
  PLAIN CITY...

IN ADDITION...WOODSTOCK...POTTERSBURG...BYHALIA...RAYMOND...STATE
ROUTE 4 AT STATE ROUTE 161...SOMERSVILLE...BROADWAY AND MILFORD
CENTER ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 4065 8341 4051 8341 4051 8325 4025 8325
      4023 8318 4011 8318 4010 8321 4006 8321
      4006 8347 4008 8369 4074 8355
TIME...MOT...LOC 2038Z 280DEG 29KT 4037 8352

$$
2 follow-up statements
147 
WWUS51 KILN 072102
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT SUN AUG 7 2011

OHC021-091-072112-
/O.CAN.KILN.SV.W.0324.000000T0000Z-110807T2145Z/
CHAMPAIGN OH-LOGAN OH-
502 PM EDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOGAN AND EASTERN
CHAMPAIGN COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4065 8341 4051 8341 4051 8325 4025 8325
      4022 8318 4011 8318 4010 8321 4006 8321
      4006 8348 4028 8339 4046 8353 4051 8352
      4052 8357 4074 8355
TIME...MOT...LOC 2102Z 280DEG 29KT 4034 8327

$$

OHC065-097-159-072145-
/O.CON.KILN.SV.W.0324.000000T0000Z-110807T2145Z/
HARDIN OH-MADISON OH-UNION OH-
502 PM EDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR UNION AND NORTHEASTERN MADISON COUNTIES IN CENTRAL OHIO...AND
SOUTHEASTERN HARDIN COUNTY IN WEST CENTRAL OHIO...

AT 500 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
PHARISBURG...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
PLAIN CITY.

IN ADDITION...WATKINS...US ROUTE 33 AT US ROUTE 42 AND AMITY ARE NEAR
THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4065 8341 4051 8341 4051 8325 4025 8325
      4022 8318 4011 8318 4010 8321 4006 8321
      4006 8348 4028 8339 4046 8353 4051 8352
      4052 8357 4074 8355
TIME...MOT...LOC 2102Z 280DEG 29KT 4034 8327

$$
683 
WWUS51 KILN 072111
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
511 PM EDT SUN AUG 7 2011

OHC065-097-159-072121-
/O.CAN.KILN.SV.W.0324.000000T0000Z-110807T2145Z/
HARDIN OH-MADISON OH-UNION OH-
511 PM EDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR UNION AND NORTHEASTERN MADISON
COUNTIES IN CENTRAL OHIO...AND SOUTHEASTERN HARDIN COUNTY IN WEST
CENTRAL OHIO HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT.

LAT...LON 4065 8341 4051 8341 4051 8325 4025 8325
      4022 8318 4011 8318 4010 8321 4006 8321
      4006 8348 4028 8339 4046 8353 4051 8352
      4052 8357 4074 8355
TIME...MOT...LOC 2111Z 280DEG 29KT 4030 8318

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:58 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 7, 2:58 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
258 PM EDT SUN AUG 7 2011

.SYNOPSIS...
THE THREAT FOR THUNDERSTORMS WILL RETURN LATE THIS AFTERNOON INTO
TONIGHT AS A WEAK COLD FRONT PUSHES INTO THE OHIO VALLEY
OVERNIGHT. THIS WILL USHER IN A SLIGHTLY COOLER AIRMASS FOR
MONDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SHORTER DISCUSSION TODAY WITH IMPENDING SEVERE WEATHER EVENT. OLD
OUTFLOW BOUNDARY BISECTING THE CWA IN NW-SE OF FASHION COULD SERVE
AS AN INTERESTING AREA FOR ENHANCED SEVERE WEATHER RISK THROUGH
ABOUT 00Z AS DEVELOPING SQUALL LINE RIDES THIS BOUNDARY AND FEEDS
OFF OF HEALTHY INSTABILITY TO THE SOUTHWEST FLOWING INTO ILN CWA.
SHEAR PROFILES NOT SPECTACULAR BUT SHOULD NO DOUBT SUPPORT A LONGER
LIVED CONVECTIVE SYSTEM WITH A FEW EMBEDDED SUPERCELL STRUCTURES.
COVERAGE SHOULD BE HIGH ESP NORTH OF THE OHIO RIVER. MAY NEED TO END
UP EXTENDING SVR WATCH SPATIALLY AND TEMPORALLY YET LATER THIS
AFTERNOON IF SYSTEM BECOMES MATURE. NOT REALLY ENTHUSED ABOUT HAIL
THREAT IN THIS VERY MOIST/WARM ENVIRONMENT BUT SUPERCELL STRUCTURES
WILL NO DOUBT PRODUCE HAIL. MAIN THREAT WITH WIND ESPECIALLY ALONG
LEADING EDGE OF THE TIGHT REFLECTIVITY GRADIENT...AND IN VICINITY OF
THAT OUTFLOW BOUNDARY CURRENTLY EXTENDING FROM LOGAN THROUGH
SPRINGFIELD TO UNION CITY.  HEALTHY RAIN RATES WITH PWATS IN EXCESS
OF 2 INCHES.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
QUIET WEATHER A LEAST THROUGH A GOOD CHUNK OF MONDAY...BEFORE NEXT
SHORTWAVE ROTATING THROUGH DEVELOPING LONGWAVE TROUGH APPROACHES
FROM THE WEST. THERE HAS BEEN A SLOWLY INCREASING SIGNAL IN THE LATE
MON AFTN INTO MON NIGHT TIME FRAME OF DECENT MCS ESPECIALLY OVER
KENTUCKY AND SRN OHIO. RAISED RAIN CHANCES ALL AREAS THIS PERIOD.
STILL WARM AND HUMID...THOUGH DEWPOINTS SHOULD BE SLOWLY FALLING
DURING MONDAY INTO MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AFTER THE LINGERING EFFECTS OF A POSSIBLE MCS PUSHING THROUGH
ESPECIALLY THE SOUTHERN HALF OF FCST AREA ON TUESDAY AND LINGERING
IN THE EAST ON TUE NIGHT...AREA GETS INTO A NW FLOW PATTERN WHICH
WILL BRING MODERATING TEMPERATURES AND DRY CONDITIONS AS MEAN UPR
RIDGE SETS UP IN THE SOUTHERN PLAINS WITH FCST AREA ON THE LEEWARD
SIDE OF THE RIDGE. ECMWF IS SLIGHTLY LESS AMPLIFIED WITH THIS
PATTERN THAN THE GFS AND GEFS...WHICH COULD POSSIBLY ALLOW FOR
WARMER TEMPS IN THE SOUTHERN FCST AREA. FOR NOW HAVE SPLIT THE
DIFFERENCE BETWEEN THE SLIGHTLY MORE AMPLIFIED GFS AND ECMWF. NEXT
SYSTEM TO PUSH THROUGH AREA WILL BE FRIDAY NIGHT INTO SATURDAY AS A
DEEP TROUGH CENTERED OVER CNTRL ONTARIO ALLOWS FOR S/WV TO PUSH
THROUGH FCST AREA....WHICH SHOULD LINGER PRECIP INTO EARLY SUNDAY.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
MVFR CIGS CONTINUE TO HANG ON ACROSS SOUTHERN TAF SITES. EXPECT
THESE CIGS TO GRADUALLY BECOME VFR THIS AFTERNOON. IN ADDITION
THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN INDIANA. ADDITIONAL
DEVELOPMENT ON THE SOUTHERN EXTENT OF THESE STORMS WILL OCCUR THIS
AFTERNOON. THESE STORMS WILL MOVE EASTWARD AND IMPACT THE TAF
SITES. INSERTED A TEMPO -TSRA INTO KDAY AND KCMH WHERE MORE
CONFIDENCE ON COVERAGE AND TIMING EXISTS. TONIGHT THERE ARE SOME
INDICATIONS THAT LOWER CIGS WILL ONCE AGAIN DEVELOP ACROSS THE TAF
SITES ALTHOUGH DO NOT THINK THAT IT WILL BE TO THE EXTENT THAT IT
WAS TODAY. INTRODUCED MVFR CIGS AND VSBYS AT TAF SITES WITH IFR
VSBYS AT KLUK AND KILN OVERNIGHT. VFR CONDITIONS WILL RETURN TO
THE AREA DURING THE DAY ON MONDAY. ANOTHER SYSTEM WILL BEGIN TO
APPROACH THE AREA DURING THE AFTERNOON ON MONDAY AND THEREFORE
INTRODUCED PRECIPITATION INTO THE KCVG TAF DURING THIS TIME.

TONIGHT...THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON THROUGH
TUESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...BINAU/NOVAL
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...JDR
AVIATION...NOVAK
Hazardous weather outlook, Aug 7, 2:10 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT SUN AUG 7 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-081815-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
210 PM EDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF THUNDERSTORMS WILL CROSS MUCH OF OHIO AND EASTERN
INDIANA THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. SOME
OF THE STORMS COULD BE STRONG TO SEVERE...WITH THE MAIN THREATS
BEING DAMAGING WINDS AND INTENSE RAINFALL RATES THAT COULD LEAD TO
SOME SHORT TERM RUNOFF ISSUES AND LOCALIZED FLOODING. AREAS ALONG
AND SOUTH OF THE OHIO RIVER HAVE A LESSER THREAT OF SEEING STRONG
TO SEVERE STORMS THAN THOSE AREAS NORTH OF THE OHIO RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ESPECIALLY NORTH OF THE
OHIO RIVER BETWEEN 330 PM AND 9 PM.

BINAU

In the hours before

Local storm report, Aug 7, 3:43 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     MONTEZUMA               40.49N 84.55W
08/07/2011                   MERCER             OH   LAW ENFORCEMENT

            A TREE WAS REPORTED DOWN.

&&

ANOVAK
Local storm report, Aug 7, 3:45 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     FORT RECOVERY           40.41N 84.78W
08/07/2011                   MERCER             OH   LAW ENFORCEMENT

            A POWER POLE WAS REPORTED DOWN.

&&

ANOVAK
Local storm report, Aug 7, 3:57 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     ST. MARYS               40.54N 84.39W
08/07/2011                   AUGLAIZE           OH   EMERGENCY MNGR

            12 IN. DIAMETER TREE LIMBS DOWN. GARAGE DESTROYED.

&&
Local storm report, Aug 7, 4:09 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     ST. MARYS               40.54N 84.39W
08/07/2011                   AUGLAIZE           OH   EMERGENCY MNGR

            TREES AND POWER POLES DOWN. ONE TREE FELL ONTO A GARAGE.

&&

ANOVAK
Local storm report, Aug 7, 4:20 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     JACKSON CENTER          40.44N 84.04W
08/07/2011  E50 MPH          SHELBY             OH   AMATEUR RADIO

&&

ANOVAK
Local storm report, Aug 7, 4:27 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     PLEASANT HILL           40.05N 84.34W
08/07/2011                   MIAMI              OH   LAW ENFORCEMENT

            MULTIPLE LARGE TREE LIMBS WERE REPORTED DOWN.

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:34 AM EDTAreal Flood AdvisoryILNHardin116 min
Aug 7, 5:28 AM EDTSpecial Weather StatementILNHamilton32 min
Aug 7, 5:29 AM EDTAreal Flood AdvisoryILNHamilton4 hr
Aug 7, 6:18 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton3 hr
Aug 7, 7:24 AM EDTSpecial Weather StatementILNPike51 min
Aug 7, 7:37 AM EDTSpecial Weather StatementILNScioto38 min
Aug 7, 7:46 AM EDTAreal Flood AdvisoryILNHighland, Pike2 hr
Aug 7, 2:59 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby61 min
Aug 7, 3:22 PM EDTSevere Thunderstorm WarningILNDarke, Miami53 min
Aug 7, 3:26 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby64 min
Aug 7, 3:43 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami47 min
Aug 7, 3:57 PM EDTSevere Thunderstorm WarningILNChampaign, Hardin, Logan48 min
Aug 7, 4:06 PM EDTSevere Thunderstorm WarningILNFranklin, Madison54 min
Aug 7, 4:21 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery, Preble39 min
Aug 7, 4:24 PM EDTTornado WarningILNChampaign, Madison, Union13 min
Aug 7, 4:58 PM EDTAreal Flood AdvisoryILNFranklin, Madison2 hr
Aug 7, 5:06 PM EDTSpecial Weather StatementILNDelaware, Franklin, Licking54 min
Aug 7, 5:24 PM EDTSpecial Weather StatementILNFayette, Pickaway66 min
Aug 7, 5:28 PM EDTSpecial Weather StatementILNButler, Hamilton, Warren62 min
Aug 7, 5:32 PM EDTSevere Thunderstorm WarningILNFairfield10 min
Aug 7, 6:03 PM EDTSpecial Weather StatementILNFairfield, Hocking42 min
Aug 7, 7:10 PM EDTSpecial Weather StatementILNAdams, Brown, Pike, Scioto65 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.